# SDR ASAA2025030156353

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N237AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36357
- Aircraft time: 29,177 hours, 9,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATES WITH POWER SUPPLY M1694 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1694 AND OPS CHECK GOOD IAW B737 AMM 33-51-06. (S/N 130715)
